Thanks, Kitt, Ben, and Gail, for the comfort and good advice.
Kitt, I do have an Epipen, but not a satellite phone. I take Singulair orally, but I don't think that's a steroid, so I plan to ask the doc about
those. Asked the ER doc about
using the EpiPen, since I never have any symptoms but the swelling. He says hold off unless I'm making noises breathing (I never have) else I could do more harm than good. I've always had *high* BP during these attacks (from the anxiety), and never any hives or other full-body reactions.
I just want this fixed, but the only diagnosis I ever get solidly is anxiety. It sure doesn't feel like that. Oddly enough, the chest tightness never occurs when I'm regular with my Singulair, and that was always chalked up to anxiety too.
Ah, sorry, all, for going into HA mode. We just can't seem not to list symptoms and beg for reassurance.
The main thing is, I'm safe for now, due to the Decadron (steroid) shot and can hang on until Monday to contact the allergist. If another ER trip is needed for another shot then, I can handle it. A little worried about
going to my brother-in-law's truck pull tonight, but I'm taking my mask, my Epi-pen, lots of folks around, and outdoors today is not able to affect me more than a smidge.
Co-Moderator, Anxiety and Panic Forum
DX: Anxiety, Depression, LPR (acid reflux), Allergies
Meds: Paxil, Nexium, Zantac, Singulair